RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 3, Pages 482–505 (Mi tvp4634)  

This article is cited in 4 scientific papers (total in 4 papers)

The small ball asymptotics in Hilbertian norm for the Kac–Kiefer–Wolfowitz processes

A. I. Nazarovab, Yu. P. Petrovaa

a Saint Petersburg State University
b St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00172
Saint Petersburg State University 6.38.670.2013


DOI: https://doi.org/10.4213/tvp4634

Full text: PDF file (317 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:3, 460–480

Bibliographic databases:

Received: 11.02.2015

Citation: A. I. Nazarov, Yu. P. Petrova, “The small ball asymptotics in Hilbertian norm for the Kac–Kiefer–Wolfowitz processes”, Teor. Veroyatnost. i Primenen., 60:3 (2015), 482–505; Theory Probab. Appl., 60:3 (2016), 460–480

Citation in format AMSBIB
\Bibitem{NazPet15}
\by A.~I.~Nazarov, Yu.~P.~Petrova
\paper The small ball asymptotics in Hilbertian norm for the Kac--Kiefer--Wolfowitz processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 3
\pages 482--505
\mathnet{http://mi.mathnet.ru/tvp4634}
\crossref{https://doi.org/10.4213/tvp4634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568791}
\zmath{https://zbmath.org/?q=an:1347.60038}
\elib{http://elibrary.ru/item.asp?id=24850794}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 3
\pages 460--480
\crossref{https://doi.org/10.1137/S0040585X97T987752}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391112700006}
\elib{http://elibrary.ru/item.asp?id=27579069}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988494808}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4634
  • https://doi.org/10.4213/tvp4634
  • http://mi.mathnet.ru/eng/tvp/v60/i3/p482

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. P. Petrova, “Tochnaya asimptotika $L_2$-malykh uklonenii dlya nekotorykh protsessov Durbina”, Veroyatnost i statistika. 26, Zap. nauchn. sem. POMI, 466, POMI, SPb., 2017, 211–233  mathnet
    2. A. I. Nazarov, Ya. Yu. Nikitin, “On small deviation asymptotics in $L_2$ of some mixed Gaussian processes”, 6, no. 4, 2018, 55  crossref  zmath  isi
    3. I. A. Ibragimov, M. A. Lifshits, A. I. Nazarov, D. N. Zaporozhets, “On the history of St. Petersburg school of probability and mathematical statistics: II. Random processes and dependent variables”, Vestn. St Petersb. Univ.-Math., 51:3 (2018), 213–236  crossref  crossref  isi  scopus
    4. Yu. P. Petrova, “On spectral asymptotics for a family of finite-dimensional perturbations of operators of trace class”, Dokl. Math., 98:1 (2018), 367–369  mathnet  crossref  crossref  zmath  isi  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:261
    Full text:38
    References:34
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020